# SDR 9516262715

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVI CHECK, FOUND CORROSION ON THE NOSE LANDING GEAR DRAG BRACE SUPPORT FITTING.  REPLACED THE FITTING PER EO 5340-01033 AND CITEXT JA5340-01033007.
